RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 46, Issue 2(278)  


Composition of solutions of quadratic Diophantine equations
A. N. Andrianov
3
Grassmann manifolds and the Grassmann image of submanifolds
A. A. Borisenko, Yu. A. Nikolaevskii
41
Weighted translation operators and linear extensions of dynamical systems
Yu. D. Latushkin, A. M. Stepin
85
The topology of four-dimensional manifolds
Yu. P. Solov'ev
145
Oleg Vyacheslavovich Lokutsievskii (obituary)
K. V. Brushlinskii, M. B. Gavrilov, I. M. Gel'fand, V. F. Dyachenko, A. V. Zabrodin, N. M. Korobov, S. P. Kurdyumov, A. A. Mal'tsev, D. E. Okhotsimskii, V. S. Ryaben'kii, Yu. M. Smirnov, V. M. Tikhomirov, R. P. Fedorenko, K. V. Khodataev, N. N. Chentsov, L. B. Shapiro, M. R. Shura-Bura, T. M. Eneev
203
Mikhail Vasil'evich Fedoryuk (obituary)
V. I. Arnol'd, B. R. Vainberg, L. D. Kudryavtsev, V. P. Maslov, E. F. Mishchenko, V. P. Myasnikov, S. P. Novikov, O. A. Oleinik
205

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the ordered form of a non-commutative binomial
O. V. Viskov
209
Tight cyclic game forms
A. I. Gol'berg, V. A. Gurvich
211
Spectral properties of one-dimensional almost periodic operators
S. Ya. Zhitomirskaya
213
Effective estimates of measures of algebraic independence of the values of $E$-functions connected by algebraic equations over $\mathbb C(z)$
A. I. Zhukov
215
Relaxation fast-linear oscillations (RFLO)
Yu. S. Ilyashenko
217
On a new method for fast evaluation of transcendental functions
E. A. Karatsuba
219
Existence and stability of relaxation travelling waves for the non-linear telegraph equation with a small diffusion
A. Yu. Kolesov
221
Varieties of representations and their subvarieties of homology jumps for certain knot groups
Le Tu Quoc Thang
223
Probabilities of large deviations for Gaussian vector processes
T. L. Mikhaleva
225
On the connection of the Riemann problem on zeros of the function $\zeta(s)$ with the spectrum of an operator acting in a Hilbert space
L. D. Pustyl'nikov
227

Mathematical Events in the USSR
Yurii Aleksandrovich Kaz'min (on his sixtieth birthday)
A. A. Gonchar, O. B. Lupanov, V. A. Sadovnichii, P. L. Ul'yanov
229
Meetings of Leningrad Mathematical Society
233
Fifth Saratov Winter School on Theory of Functions and Approximations
S. M. Nikol'skii, P. L. Ul'yanov, Al. A. Privalov
235
All-Union Symposium on Ring Theory, Theory of Algebras, and Module Theory
E. I. Bobyk, N. Ya. Komarnitskii, A. I. Kostrikin
236
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019